Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stanno

Member
  • Total Reviews

    0
  • Content Count

    113
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About stanno

  • Rank
    Member
  1. Brilliant news Jessy - you look amazing. Pretty much the same result as me - totally clear several months down the line. Let's hope LIverpool FC can do as well this season!
  2. Excellent news Jessy! I knew it would come good for you (as it did for me a few months earlier). As you say, truly life-changing. I suspected all was going well as we didn't hear from you for a few weeks - always a good sign Enjoy your new clear state and all that comes with it and thanks for the log, which I'm sure will inspire others. PS Have you posted in the "Positive Experiences" thread on the "Prescription acne medications"? Always worth doing as they are the posts that people will
  3. Hah. That's largely because of people like you populating every forum concerning accutane with alarmist, scaremongering nonsense - a self-fulfilling prophecy. You can be proud of yourself. Let's just forget the thousands of people (like me) who have their lives dramatically changed for the better every year. They outnumber those with proven serious long-term side effects by 99 to 1. NO drug is 100% safe - read the Wiki entry for ibuprofen, for example. No-one in their right mind would t
  4. Hey, great progress! I knew it would come good for you
  5. Good news! We finished our courses around the same time. I've had a return of oil, but as with you not the amount of pre-accutane. I'd say it's probably more like an average person - certainly nothing to get concerned about (yet anyway). The real news is I haven't had a single spot since the second month of my course. It's pretty amazing isn't it! I'm keeping things going with retin-A gel every night. Are you using anything for maintenance?
  6. That's exactly how it goes - no apologies needed :cool: Glad to hear it's working out for you!
  7. My derm has NEVER had a patient with permanent side effects. He is head of department at London's biggest teaching hospital and has been prescribing accutane for over 25 years. Go figure! I'm not saying such problems don't exist but the likelihood of getting them is statistically minute. In my own personal opinion, certain people blame accutane for anything and everything that goes wrong with them during and after a course, whether they can establish a causal effect or not. The fact that
  8. I had both back pain and joint pain towards the end of my 4-month course. I finished 3 weeks ago and both have almost completely gone away and I expect to be back to normal within a few more days (including all other side effects - dry lips, etc). I'd say my experience is very typical. Your skin looks like mine did at your age. I bitterly regret not taking accutane sooner. My spots got progressively worse, turning cystic and causing extensive scarring. If you have not responded to anti-b
  9. Being in the UK I can assure you that this isn't a UV ray issue! Accutane causes red facial flushing in many people - not a big deal and nothing to be worried about. It will go after you finish the course.
  10. I was on oral antibiotics for 8 years, more or less continuously. This was in between my 2 courses of accutane. I was never told of any possible side effects, though in retrospect I wish I'd gone for the second course of accutane sooner.
  11. I was on a relatively low dose of 50mg. I didn't really have much of a facial redness problem so can't help.
  12. I've been finished for 10 days and my lips have improved a lot in the last 3 days. In fact I haven't used any chap stick today for the first time in months, and the corners of my mouth aren't red and sore any more.
  13. I took my last pill 1 week go. Today for the first lime I haven't had to use chap stick on waking up. Not back to normal by any means but a definite improvement.
  14. That looks to me like a continuation of the IB and therefore nothing to get too worried about at the moment (although I completely understand how depressing it is!). Looking through the logs here, most people's IB seems to have lasted well into the second month and for many into the 3rd and 4th months. Don't give up hope!
  15. My skin has looked better since on accutane. It feels tighter and all the dead cells are gone so looks clearer. As long as you moisturise you should be able to combat the dryness. One thing to remember - one of the very few "benefits" of acne is that it's usually accompanied by oily skin which reduces wrinkling and tends to slow signs of ageing. A friend with acne once said to me "at least we don't have to worry about looking old prematurely!" Whilst on accutane this "benefit" is reduced, b
×